| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
The reporter contacted animas on (b)(6) 2019 alleging the one-touch ping meter remote emitted error 1 three of more times while the patient was attempting to bolus.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may lead to a delay in treatment due to an inability to obtain blood glucose readings.
Additional Manufacturer Narrative
Device evaluation: the device has been returned to and evaluated by product analysis on 11-apr-2019 with the following findings: on investigation, error 1 sub-code 5 occurred immediately when the meter was powered on.The meter was unable to be paired to a pump due to the inability to clear the error 1 message.Investigation duplicated the complaint.